MathSciNet Relay Station
MathSciNet bibliographic data
MR1855613 11Y65 (11A55 30B70)
Zhang, Liang-Cheng Explicit evaluations of a Ramanujan-Selberg continued fraction. Proc. Amer. Math. Soc. 130 (2002), no. 1, 9–14 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement